# SDR ASOA201100239

- Difficulty date: February 7, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N840AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7290
- Aircraft time: 28,330 hours, 24,940 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN COCKPIT ON ROTATION AND CLIMB OUT. ACFT DIVERTED-EMERGENCY DECLARED. AIR CONDITIONING PACKS LEFT. R & R COALESCER IAW AMM 21-51-13.  OPS CHECK GOOD DEFER CLEARED. PLACARD REMOVED.
